Couldn't find what you looking for?

TRY OUR SEARCH!

My kid is 6 years old and he had a mild cold which grew into flu with a high temperature. We did not give him anything other than aspirin and some syrup for the cough (although he coughed maybe twice in the last couple of days). I have heard that aspirin is more beneficial if taken in the evening. Why is that?

Loading...

Well, I know that high temperature (the inflammation process) increases over night, so perhaps if the aspirin is given in those moments, it might be more helpful. But, if the high temperature does not drop in a day or two, he might need some stronger medications, antibiotics for example. So, it would be a smart thing to take him to a doctor.
Reply

Loading...

cynthy160, please do not give your son aspirin!! It is very dangerous for children to take aspirin or products containing aspirin.
Children under 16 are susceptible to developing Reye's syndrome, a rare but deadly illness that can affect the liver and brain. It was discovered in the 1980's that the common link between Reye's syndrome patients, was the ingestion of aspirin. Exactly why children develop Reye’s syndrome when taking aspirin is not known.

The best alternative drug is acetaminophen or ibuprofen, at the proper dosages for a child with pain or fever. Pay attention to the labels for aspirin or salicylate-containing products such as Pepto-Bismol and anti-nausea medications. You might be surprised where aspirin can be found.
Reply

Loading...